# SDR DALA2025050503438

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 32,011 hours, 12,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6530446) 2 LEFT DOOR IS UNABLE TO CLOSE SEEMS TO BE STUCK. WHILE INSPECTING DOOR FOUND UPPER GUIDE ARM WORN, R/R UPPER GUIDE ARM PER B737 AMM 52-13. DOOR OPERATES NORMAL.
